# SDR 2006UALA01770

- Difficulty date: September 9, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 53,182 hours, 19,605 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FCU CHANGE NR 1 ENG HAD COMPRESSOR STALL ON DECEL AT APPROX 1.12 EPR, THEN 3 MORE STALLS AT IDLE THEN AUTO SHUTDOWN.  NR 1 ENG RESTART FAILED, ENG HUNG STARTED AT 40% N2 WITH N1 ROTATION, EGT AT 225 DEG, FUEL FLOW NORMAL AT .6, DUCT PRESS WAS 30 PSI.  FOUND VSV ACTUATOR LOWER ATTACH POINT BROKEN OFF. ENGINE WAS REPLACED.
